# SDR AWXA200500537

- Difficulty date: May 4, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 52,934 hours, 31,715 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 3498
- Condition: Faulty
- Location: T/E Flap
- Part time: 9,356 hours, 5,734 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, T/E FLAPS WOULD NOT EXTEND PAST 8 DEGREES, L/E FLAP INTRANSIT LIGHT REMAINED ILLUMINATED.  MX R & R THE T/E FLAP POSITION INDICATOR IAW 27-58-41.  DURING OPS CHECK A LOUD POPPING SOUND OBSERVED COMING FROM NR 3 SLAT AREA.  MX FOUND THE NR 3 SLAT OUTBOARD AUX TRACK DETENT ROCKER ARM NOT CENTERED ON THE DETENT ARM AFT TENSION ROD.  ADJUSTED FORWARD CLEARANCE IAW AMM 27-81-00, OPS CK OF FLAP SYS GOOD.  FUNCTIONAL TEST OF FLAP POSITION INDICATOR SN  3498 CONFIRMED REASON FOR REMOVAL.  FINDING UNIT WAS OUT OF CALIBRATION.  CLEANED AND LUBRICATED LEFT AND RIGHT SYNCHRO BEARING, RECALIBRATED UNIT AND RE-ACCOMPLISHED FUNCTIONAL TEST IAW CMM 27-50-03. REV. 2.
